# SDR AALA201903229002

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 60,243 hours, 22,784 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE L1 DOOR EMERGENCY ASSIST ACTUATOR BOTTLE WITH PRESSURE LOW.  SERVICED THE CYLINDER IAW AMM 52-10-00. NO LEAKS NOTED.
